Select language: En
0
2013
Impact Factor

    Duffing Oscillator and Elliptic Curve Cryptography

    2018, Vol. 14, no. 2, pp.  235-241

    Author(s): Tsiganov A. V.

    A new approach to exact discretization of the Duffing equation is presented. Integrable discrete maps are obtained by using well-studied operations from the elliptic curve cryptography.



    Keywords: integrable maps, divisor arithmetic
    Citation: Tsiganov A. V., Duffing Oscillator and Elliptic Curve Cryptography, Rus. J. Nonlin. Dyn., 2018, Vol. 14, no. 2, pp.  235-241
    DOI:10.20537/nd180207


    Download Duffing Oscillator and Elliptic Curve Cryptography
    PDF, 209.49 Kb